MAUDE Adverse Event Report: BARD ACCESS SYSTEMS 15 FR X 13 CM AIRGUARD VALVED INTRODUCER; INTRODUCER, CATHETER

BARD ACCESS SYSTEMS 15 FR X 13 CM AIRGUARD VALVED INTRODUCER; INTRODUCER, CATHETER
Catalog Number 5513150
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of reaw0641 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that this introducer has a clear plastic piece that is supposed to be attached to the white wing of the introducer.Facility reported that these two pieces were not attached and because of that the physician reported difficulty when introducing it into the internal jugular vein.

Brand Name
15 FR X 13 CM AIRGUARD VALVED INTRODUCER
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key6391663
Report Number3006260740-2017-00213
Device Sequence Number552736
Product Code DYB
UDI-Device Identifier00801741041594
UDI-Public(01)00801741041594(17)180731(10)REAW0641
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K042036
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2018
Device Catalogue Number5513150
Device Lot NumberREAW0641
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1